# SDR ASAA2016071717409

- Difficulty date: July 17, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 1,501 hours, 490 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI TO THE GATE, APU MAINTENANCE LIGHT ILLUMINATED.  ACRT GROUNDED.  APU BITE REPORTS LOW OIL QUANTITY.  COMPLIED WITH FIM 49-90 TASK 804. VERIFIED OIL SIGHT GLASS ON APU SHOWS FULL.  IAW FIM TASK 49-60 FAULT WAS A NUISANCE MESSAGE.
